Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 47, NWS Denver/Boulder, CO

June 22, 2023Douglas County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 22, 2023, 3:49 PM MDT for Douglas County, Colorado. It was in force for 6 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 3:49 PM MDT (21:49 UTC)
Expired
Jun 22, 2023, 3:55 PM MDT
In force
6 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
1.75 in

County Douglas County, CO

The radar

The Denver radar (KFTG), 41 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:56 PM MDTHAIL 11 Wnw Parker, COReport from mPING: Quarter (1.00 in.).
Jun 22, 3:56 PM MDTHAIL 11 Wnw Parker, COReport from mPING: Quarter (1.00 in.).
Jun 22, 3:56 PM MDTHAIL 11 Wnw Parker, COReport from mPING: Quarter (1.00 in.).
Jun 22, 3:57 PM MDTHAIL 1.251 Sw Parker, COTime estimated from radar.
Jun 22, 4:00 PM MDTHAIL 11 Wsw Castle Pines, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 12:14 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.8 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2938 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

362 
WFUS55 KBOU 222149
TORBOU
COC035-222215-
/O.NEW.KBOU.TO.W.0047.230622T2149Z-230622T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
349 PM MDT Thu Jun 22 2023

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Northeastern Douglas County in northeastern Colorado...

* Until 415 PM MDT.
    
* At 348 PM MDT, a large and extremely dangerous tornado was located
  over Lone Tree, or 13 miles south of Denver, moving east at 15 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Castle Pines around 355 PM MDT.
  Parker around 405 PM MDT.

Other locations in the path of this tornadic thunderstorm include The
Pinery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3946 10490 3951 10493 3956 10492 3957 10486
      3957 10483 3954 10473 3945 10473 3944 10484
TIME...MOT...LOC 2148Z 291DEG 14KT 3953 10490 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

RJK
1 follow-up statement
886 
WWUS55 KBOU 222155
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
355 PM MDT Thu Jun 22 2023

COC035-222205-
/O.CAN.KBOU.TO.W.0047.000000T0000Z-230622T2215Z/
Douglas CO-
355 PM MDT Thu Jun 22 2023

...THE TORNADO WARNING FOR NORTHEASTERN DOUGLAS COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

LAT...LON 3946 10490 3951 10493 3956 10492 3957 10486
      3957 10483 3954 10473 3945 10473 3944 10484
TIME...MOT...LOC 2154Z 291DEG 14KT 3952 10487 

$$

RJK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 22, 3:02 PM MDT, 47 minutes earlier.

Area forecast discussion, Jun 22, 3:02 PM MDT, 47 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
302 PM MDT Thu Jun 22 2023

.SHORT TERM...(This evening through Friday)
Issued at 302 PM MDT Thu Jun 22 2023

Another active afternoon and evening shaping up with severe
storms and potential flooding with storms from the Front Range and
stretching over the northeast plains. Severe thunderstorm watch
has also already been issued for much of the area as well as
Flood watch. First report of golf ball sized hail already reported
in Evergreen.

Currently, scattered thunderstorms already developing over
the mountains and foothills. In addition, a strong outflow boundary
is moving westward back over the Front Range is ushering in
higher dewpoints into the lower 60s along with easterly winds of
20 to 30 mph. KFTG VAD winds also showing deepening easterly low
level winds up to 700mb. Latest sounding taken from CSU (7 miles N
of Nunn) showing surface based CAPE values of 2700j/kg with
precipitable water values close to .8". Expect pw values over the
plains are close to an inch or a bit higher. Still just a bit of
cin still to overcome around the 700mb layer to overcome over the
Front Range. Mid level drying also indicates from past research
showing possibility for potential for large hail. Main threats
will be large hail but considering the increasing low level
southeast flow won't be surprised to see a few tornadoes as well.
Given latest satellite imagery, best heating and potential
instability over east of Denver and across eastern Adams,
Arapahoe, and Morgan counties.

Storms will decrease from west to east this evening with most of the
activity diminishing close to midnight, but still could still be a
few storms over the far northeast plains.

For Friday, expecting a much drier day at least for the mountains
and adjacent plains as upper trof and low lifts out in northern high
plains by Friday evening. Could still be a few strong to severe storms
over the far northeast plains with continued strong instability. SPC
has a slight chance for severe over the northeast plains and this
looks reasonable.

.LONG TERM...(Friday night through Thursday)
Issued at 302 PM MDT Thu Jun 22 2023

Quieter weather is coming to north central and north east Colorado.
Late Friday evening there could be a few lingering thunderstorms
across the northeast corner of Colorado.  Those storms could be
severe given favorable ingredients in place for rotating storms. The
rest of the area should be in subsident and drying flow.  Any
lingering showers should be gone before sunrise Saturday.  Zonal
flow is the norm Saturday and Sunday with a ridge axis pretty much
overhead.  PW amounts drop dramatically Saturday to 0.2-0.4" area-
wide.  Thus, no convection expected anywhere on Saturday.  On Sunday
a very small increase in PW up to maybe 0.5" across the eastern
quarter of Colorado, less to the west, but it still looks too
dry/stable for any shower activity across our area.  700 mb temps
warm to +12-14 degC, but there is a little cooling on Sunday with
+10-12 degC with the passage of a cool front across the plains.
This will support highs in low to mid 80s across the plains and
I-25 corridor, upper 60s to low 70s in the mountain valleys on
Saturday. With the slight cooling on Sunday, expect highs in the
uppers 70s to around 80 across the plains and I-25 corridor. The
cooling misses the mountains and they should be similar if not a
degree or two warmer than on Saturday. Overall expect excellent
weather for any outdoor activity.

Monday through Wednesday a short wave trough looks to move from
northern California across the northern Rockies and into the
Northern U.S. Plains.  Southwest flow and warm advection will be the
norm for the first half of next week.  700 mb temps warm to +14 to
+16 degC on Monday, then to +16 to +18 degC on Tuesday.  Wednesday's
temps should be similar. PW values look to remain less than we've
seen this week, with 0.5-0.7" across the plains, and 0.3" or so
in the high country. There is a fair amount of instability with
not much CIN across the northeast corner of Colorado each evening.
Only isolated thunderstorms look to be possible across the East
Slopes of the Front Range and adjacent plains. This looks to be a
more typical pattern of diurnal convection for late June. High
temperatures should be in the mid to upper 80s across the lower
elevations, and 70s in the mountain valleys. With the approach of
the short wave trough, southwest winds will increase especially
across the high country and the mountain valleys. In most years
we'd be extremely concerned about fire weather given the hot/dry
conditions and wind 20-25 gusting to 35 mph expected Tuesday and
Wednesday afternoons in the foothills and mountain valleys.
However, fuels are still very green across the area. The one area
that may be close to drier fuels would be South Park given they
haven't had and exceptionally wet June. Something to watch.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1151 AM MDT Thu Jun 22 2023

Expect another round of thunderstorms this afternoon and evening
with best window for storms between 21-01z with large hail,
erratic and strong winds and heavy rain. Passing storms may bring
temporary MVFR conditions to airports. Weak boundary pushing back
west towards airports with winds shifting a bit more east and
northeast. This direction temporary which would then become more
southeast and gusty up to 30kt leading up to thunderstorms.
Improving conditions this evening as main thunderstorm complex
shifts east of terminals.

&&

.HYDROLOGY...
Issued at 302 PM MDT Thu Jun 22 2023

Flood watch has been issued for good chunk of the plains through
midnight with strong to severe storms expected with large hail and
heavy rain. Already much of the area saturated from last night's
storms and won't take much of additional heavy rain to cause more
flash flooding. Creeks and streams also running high over much of
the area.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ039>041-043>046-
049.

&&

SHORT TERM...Entrekin
LONG TERM...Schlatter
AVIATION...Entrekin
HYDROLOGY...Entrekin
Hazardous weather outlook, Jun 22, 10:36 AM MDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1036 AM MDT Thu Jun 22 2023

COZ030>051-231645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1036 AM MDT Thu Jun 22 2023

...SEVERE STORMS AND FLOODING POSSIBLE...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected again this
afternoon and evening with strong to severe storms possible
across the urban corridor and plains. Large hail, damaging wind
gusts, heavy rain, and an isolated tornado are all possible with
these storms. Storms will begin earlier today, generally noon to 3
pm over the mountains and adjacent plains, then spreading eastward
during the late afternoon and evening.

Many areas on the plains are already saturated and thus more
sensitive to additional rainfall, including rivers and creeks. A
flood watch has been issued from noon until midnight tonight for
the Denver metro area, and areas south and east of Denver, across
the Palmer Divide, and other portions of the eastern plains. There
is also a limited threat for flash flooding over the burn areas,
mainly Cameron Peak.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Trending toward drier Friday through mid-week next week. There is
a chance for scattered thunderstorms Friday afternoon with a few
severe storms possible; however, storms will be lesser in
coverage. Weekend remains fairly dry. Fire weather conditions
return to the high country/Park County Friday through the weekend
with low relative humidity and breezy conditions. Elevated fire
weather conditions creep into the adjacent plains Saturday. Recent
rain should likely limit these concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today and this evening,
generally after 1 pm. Hail, heavy rain, flooding and tornado
reports will be appreciated.

In the hours before

Local storm report, Jun 22, 3:10 PM MDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
310 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Hail             3 NW Columbine          39.61N 105.11W
06/22/2023  M1.75 inch       Jefferson          CO   Trained Spotter

&&
Local storm report, Jun 22, 3:12 PM MDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
312 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Hail             Pleasant View           39.72N 105.17W
06/22/2023  M1.25 inch       Jefferson          CO   Public

            Report from mPING: Half Dollar (1.25 in.).

&&
Local storm report, Jun 22, 3:17 PM MDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
317 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     Hail             1 N Kittredge           39.66N 105.30W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0259 PM     Hail             Pleasant View           39.72N 105.17W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0304 PM     Hail             2 NE Ken Caryl          39.61N 105.13W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0308 PM     Hail             1 N Ken Caryl           39.60N 105.14W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0312 PM     Hail             1 NNW Columbine         39.61N 105.07W
06/22/2023  M1.00 inch       Jefferson          CO   Trained Spotter

0312 PM     Hail             3 NW Columbine          39.63N 105.10W
06/22/2023  E1.25 inch       Denver             CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0314 PM     Hail             2 W Columbine           39.60N 105.10W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 22, 3:28 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
328 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Hail             2 SSW Sheridan          39.62N 105.03W
06/22/2023  M1.75 inch       Arapahoe           CO   Trained Spotter

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, Jun 22, 3:33 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
333 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     Tornado          2 WNW Highlands Ranch   39.56N 105.00W
06/22/2023                   Douglas            CO   Trained Spotter

            Report via twitter video.

&&
Local storm report, Jun 22, 3:36 PM MDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
336 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Tornado          2 WNW Highlands Ranch   39.56N 105.00W
06/22/2023                   Douglas            CO   Trained Spotter

            Corrects previous tornado report from 2 WNW
            Highlands Ranch. Report via twitter video.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:01 PM MDTSevere Thunderstorm WarningBOUWashington29 min
Jun 21, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington34 min
Jun 21, 6:19 PM MDTFlash Flood WarningBOULogan3 hr
Jun 21, 6:23 PM MDTTornado WarningBOULogan22 min
Jun 21, 6:24 PM MDTSevere Thunderstorm WarningBOUWashington51 min
Jun 21, 6:26 PM MDTTornado WarningBOUWashington34 min
Jun 21, 6:47 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jun 21, 6:53 PM MDTTornado Warning Considerable damage threatBOUWashington37 min
Jun 21, 6:54 PM MDTSevere Thunderstorm WarningBOUAdams36 min
Jun 21, 7:18 PM MDTSevere Thunderstorm WarningBOUAdams, Weld27 min
Jun 21, 7:21 PM MDTSevere Thunderstorm WarningBOUClear Creek24 min
Jun 21, 7:26 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jun 21, 7:27 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Jun 21, 7:35 PM MDTSevere Thunderstorm WarningBOULincoln25 min
Jun 21, 7:36 PM MDTSevere Thunderstorm WarningBOULarimer, Weld39 min
Jun 21, 7:39 PM MDTTornado WarningBOUWashington15 min
Jun 21, 7:46 PM MDTSevere Thunderstorm WarningBOUClear Creek, Gilpin, Jefferson, Park44 min
Jun 21, 7:48 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jun 21, 7:53 PM MDTSevere Thunderstorm WarningBOULincoln37 min
Jun 21, 7:56 PM MDTSevere Thunderstorm WarningBOUWashington17 min
Jun 21, 8:02 PM MDTSevere Thunderstorm WarningBOUWeld28 min
Jun 21, 8:12 PM MDTSevere Thunderstorm WarningBOUWeld33 min
Jun 21, 8:17 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert28 min
Jun 21, 8:26 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln34 min
Jun 21, 8:28 PM MDTSevere Thunderstorm WarningBOULincoln32 min
Jun 21, 8:32 PM MDTAreal Flood AdvisoryBOUClear Creek, Park3 hr
Jun 21, 8:38 PM MDTFlash Flood WarningBOUWashington3 hr
Jun 21, 8:40 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson50 min
Jun 21, 8:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Elbert35 min
Jun 21, 8:43 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Jefferson32 min
Jun 21, 8:44 PM MDTSevere Thunderstorm WarningBOUAdams, Weld31 min
Jun 21, 8:48 PM MDTFlash Flood Warning Considerable damage threatBOULarimer85 min
Jun 21, 8:55 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln35 min
Jun 21, 8:57 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln14 min
Jun 21, 8:59 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 21, 9:04 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUClear Creek, Jefferson26 min
Jun 21, 9:05 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver25 min
Jun 21, 9:10 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert19 min
Jun 21, 9:15 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld30 min
Jun 21, 9:17 PM MDTSevere Thunderstorm WarningBOUElbert28 min
Jun 21, 9:20 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Denver, Jefferson40 min
Jun 21, 9:21 PM MDTFlash Flood WarningBOUClear Creek3 hr
Jun 21, 9:27 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Arapahoe, Denver33 min
Jun 21, 9:28 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson3 hr
Jun 21, 9:33 PM MDTAreal Flood WarningBOULogan6 hr
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver36 min
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 21, 9:44 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert46 min
Jun 21, 9:52 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln38 min
Jun 21, 9:53 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 21, 9:59 PM MDTSevere Thunderstorm WarningBOUArapahoe31 min
Jun 21, 10:07 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Jun 21, 10:10 PM MDTSevere Thunderstorm WarningBOUElbert35 min
Jun 21, 10:24 PM MDTAreal Flood WarningBOUMorgan, Washington9 hr
Jun 21, 10:39 PM MDTFlash Flood WarningBOUElbert3 hr
Jun 21, 10:41 PM MDTSevere Thunderstorm WarningBOUElbert49 min
Jun 21, 11:27 PM MDTSevere Thunderstorm WarningBOUElbert33 min
Jun 21, 11:35 PM MDTSevere Thunderstorm WarningBOUJefferson25 min
Jun 21, 11:41 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln34 min
Jun 21, 11:55 PM MDTSevere Thunderstorm WarningBOUElbert50 min
Jun 22, 12:13 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln32 min
Jun 22, 12:14 AM MDTAreal Flood WarningBOUAdams6 hr
Jun 22, 12:39 AM MDTSevere Thunderstorm WarningBOUElbert14 min
Jun 22, 12:40 AM MDTFlash Flood WarningBOULincoln3 hr
Jun 22, 12:48 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert6 hr
Jun 22, 12:50 AM MDTAreal Flood AdvisoryBOUClear Creek, Jefferson, Park3 hr
Jun 22, 2:02 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert, Morgan24 hr
Jun 22, 2:43 AM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 22, 3:12 AM MDTAreal Flood AdvisoryBOUElbert, Lincoln3 hr
Jun 22, 7:24 AM MDTAreal Flood AdvisoryBOUMorgan, Washington6 hr
Jun 22, 10:13 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 6 more14 hr
Jun 22, 10:49 AM MDTRiver Flood AdvisoryBOUWeld4 days
Jun 22, 10:52 AM MDTRiver Flood AdvisoryBOUMorgan, Weld4 days
Jun 22, 1:35 PM MDTAreal Flood AdvisoryBOULogan17 hr
Jun 22, 1:40 PM MDTSevere Thunderstorm WarningBOUGilpin, Jefferson15 min
Jun 22, 2:15 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson45 min
Jun 22, 2:45 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUDenver, Jefferson45 min
Jun 22, 3:01 PM MDTSevere Thunderstorm Warning Destructive damage threatBOUArapahoe, Denver, Jefferson44 min
Jun 22, 3:04 PM MDTSevere Thunderstorm WarningBOUBoulder22 min
Jun 22, 3:09 PM MDTAreal Flood AdvisoryBOUGilpin, Jefferson3 hr

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.